# SDR 2019FA0000377

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: General aviation
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 67,556 hours, 25,957 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Part time: 67,556 hours, 25,957 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC SERVICE CHECK FOR OPERTAIONAL CHECK OF THE EMERGENCY LIGHTING FOUND ROW 17ABC ESCAPE PATH LIGHTING INOP. TROUBLESHOT TO LOOSE CONNECTOR ON DEU ASSY.
